MAUDE Adverse Event Report: SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELLING; ICP MONITORING CATHETER

SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELLING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Icp catheter inserted on (b)(6) 2025, with inaccurate readings {negative readings} and poor waveforms for 24 hours so it was replaced on (b)(6) 2025 and readings and waveform much better.
 
Event or Problem Description
Icp catheter inserted on (b)(6) 2025, with inaccurate readings (negative readings) and poor waveforms for 24 hours so, it was replaced on (b)(6) 2025 and readings and waveform much better.

Brand Name
PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELLING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key22870948
Report Number3001587388-2025-00080
Device Sequence Number21112934
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown